# SDR AALA20090521TUL32

- Difficulty date: May 5, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N446AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49472
- Aircraft time: 64,002 hours, 33,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CEILING PANEL EMERGENCY LIGHTS DIM ROW 23 TO ROW 30.  REPLACED TWO BATTERY PACKS AT ROW 25 AND 29.  OPS CHECK GOOD.
